# SDR MASA200602168

- Difficulty date: August 24, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 8,897 hours, 6,728 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Sensor
- Condition: Dirty
- Location: E/E Bay Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5091 TRI - ABORTED TAKEOFF DUE TO AVIONIC DOOR CAUTION MESSAGE.  MX CLEANED THE SENSORS.
